# SDR QXEA2010062800364

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK -  FUSELAGE VERTICAL WEB AT FS X783 CARGO FLOOR UPPER DECK TOP ANGLE FWD SIDE HAS 2 AREAS OF CORROSION, 4" LT OF A/C C/L AND 12" LT OF A/C C/L.  REMOVED LIGHT PITTING CORROSION WITH SCOTCHBRITE REF SRM 51-21-00.  PERFORMED HFEC OF WORKED AREAS FOR CRACKS IAW NDTM PART 6 51-00-01 NO CRACKS NOTED.  PERFORMED UT THICKNESS ON EACH BLENDED AREA IAW NDTM PART 1 51-00-04. IB HIGH .050 LOW .047, O/B HIGH .050 LOW .046.  BLEND FOUND TO BE WITHIN LIMITS REF SRM 51-14-00.  ALODINE AND PRIMED WORK AREA IAW SRM 51-25-10.
